# SDR 2006UALA01255

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 57,419 hours, 9,286 cycles
- Engine: Pwa PW4060
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Corroded
- Location: Satcom Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SATCOM ANTENNA HARNESS IS CORRODED.  REPLACED RT HIGH GAIN ANTENNA 'AFT' HARNESS PER MM 23-25-17 AND  23-25-19.  CONTINUITY CHECK OK. READY FOR SERVICE.
